# SDR DALA2024100709767

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 62,821 hours, 32,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3126 SEAT 24 FLOOR PROXIMITY EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED PER A319 AMM 33-52. (5721348)
